MathSciNet Relay Station
MathSciNet bibliographic data
MR1372357 16S60 (54C30 54C40)
Mulero, M. A. Algebraic properties of rings of continuous functions. Fund. Math. 149 (1996), no. 1, 55–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement